# SDR FDEA200908313195

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149N71296
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING LWR INTERCOSTAL TEE FRAME SPLICE BETWEEN BS 800 TO BS 820, BL 0, HAS INTERGRANULAR CORROSION.  EVALUATE AND RECTIFY. WING-TO-BODY FAIRING, FRAME SPLICE LR INTERCOSTAL TEE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  INTERCOSTAL TEE FABRICATED IAW DWG 149N7129 SHT 1 REV C AND PART MARK AS FX 149N7129-6 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
